Integrable renormalization II: The general case

Kurusch Ebrahimi-Fard, Li Guo, Dirk Kreimer

Research output: Contribution to journalArticlepeer-review

51 Scopus citations


We extend the results we obtained in an earlier work [1]. The cocommutative case of ladders is generalized to a full Hopf algebra of (decorated) rooted trees. For Hopf algebra characters with target space of Rota-Baxter type, the Birkhoff decomposition of renormalization theory is derived by using the double Rota-Baxter construction, respectively Atkinson's theorem. We also outline the extension to the Hopf algebra of Feynman graphs via decorated rooted trees.

Original languageEnglish (US)
Pages (from-to)369-395
Number of pages27
JournalAnnales Henri Poincare
Issue number2
StatePublished - Apr 2005

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Nuclear and High Energy Physics
  • Mathematical Physics


Dive into the research topics of 'Integrable renormalization II: The general case'. Together they form a unique fingerprint.

Cite this